Alert archive / West Virginia / Flash Flood Warnings in 2018

Flash Flood Warning 11, NWS Charleston, WV

May 23, 20187 counties in West Virginia

NWS Charleston, WV issued this flash flood warning at May 23, 2018, 12:21 AM EDT for 7 counties in West Virginia. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 23, 2018, 12:21 AM EDT (04:21 UTC)
Expired
May 23, 2018, 3:15 AM EDT
In force
3 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Braxton County, WV, Calhoun County, WV, Gilmer County, WV, Ritchie County, WV, Roane County, WV, Wirt County, WV, Wood County, WV

The radar

The Charleston,WV radar (KRLX), 100 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 23, 1:24 AM EDTFLASH FLOOD1 E Arnoldsburg, WVMILLSTONE CREEK OUT OF ITS BANKS AND HAS FLOODED AMBULANCE STATION.
May 23, 1:24 AM EDTFLASH FLOODMillstone, WVMUDSLIDES REPORTED AT THE INTERSECTION WHERE ROUTE 33, US ROUTE 119, AND COUNTY ROUTE 16S. MEET. THIS HAS ALSO RESUTED IN BRINGING SOME TREES DOWN.
May 23, 1:29 AM EDTFLASH FLOOD1 Ssw Hathaway, WVSYCAMORE CREEK OUT OF ITS BANKS AND FLOODING SYCAMORE CREEK RD.
May 23, 2:00 AM EDTFLASH FLOOD1 Se Shock, WVBUTCHERS RUN CREEK FLOODED AT CR23 NEAR ROSEDALE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 4.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2018-05-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2018-05-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 49 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-162 J/kg
Mixed-layer LCL
1274 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
49 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

339 
WGUS51 KRLX 230421
FFWRLX
WVC007-013-021-085-087-105-107-230715-
/O.NEW.KRLX.FF.W.0011.180523T0421Z-180523T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Charleston WV
1221 AM EDT WED MAY 23 2018

The National Weather Service in Charleston West Virginia has issued a

* Flash Flood Warning for...
  Calhoun County in north central West Virginia...
  Southern Ritchie County in northwestern West Virginia...
  Gilmer County in north central West Virginia...
  Northern Braxton County in north central West Virginia...
  Wirt County in northwestern West Virginia...
  Northeastern Roane County in central West Virginia...
  Southeastern Wood County in northwestern West Virginia...

* Until 315 AM EDT

* At 1220 AM EDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Up to 1.25 inches of rain has 
  already fallen. Flash flooding is expected to begin shortly.

* Some locations that will experience flooding include...
  Glenville, Elizabeth, Grantsville, Arnoldsburg, Cedar Creek State
  Park, Burnsville, Sand Fork, Shock, Millstone, Cherry, Smithville,
  Rosedale, Mount Zion, Newberne, Lucille, Big Springs, Berea,
  Brohard, Stumptown and Tanner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3916 8094 3906 8083 3883 8055 3865 8114
      3917 8158

$$

30
2 follow-up statements
422 
WGUS71 KRLX 230603
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
203 AM EDT WED MAY 23 2018

WVC007-013-021-085-087-105-107-230715-
/O.CON.KRLX.FF.W.0011.000000T0000Z-180523T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun WV-Ritchie WV-Gilmer WV-Braxton WV-Wirt WV-Roane WV-Wood WV-
203 AM EDT WED MAY 23 2018

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 AM EDT FOR
CALHOUN...SOUTHERN RITCHIE...GILMER...NORTHERN BRAXTON...WIRT...
NORTHEASTERN ROANE AND SOUTHEASTERN WOOD COUNTIES...

At 201 AM EDT, Doppler radar indicated heavy rain has ended across 
the warned area. However, runoff will continue to elevate creeks and 
streams to above bankfull.  

Some locations that will experience flooding include...
Glenville, Elizabeth, Grantsville, Arnoldsburg, Cedar Creek State
Park, Burnsville, Sand Fork, Shock, Millstone, Cherry, Smithville,
Rosedale, Mount Zion, Newberne, Lucille, Big Springs, Berea, Brohard,
Stumptown and Tanner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Please report flooding to your local law enforcement agency when you
can do so safely.

Please report Severe Weather to the National Weather Service by
calling toll free, 800 401 9535, when you can do so safely.

You may also report severe weather by posting your report to the
Charleston West Virginia National Weather Service Facebook Page, or
by using the Twitter Hashtag, NWSRLX.

&&

LAT...LON 3916 8094 3906 8083 3883 8055 3865 8114
      3917 8158

$$

30
348 
WGUS71 KRLX 230707
FFSRLX

Flash Flood Statement
National Weather Service Charleston WV
307 AM EDT WED MAY 23 2018

WVC007-013-021-085-087-105-107-230716-
/O.EXP.KRLX.FF.W.0011.000000T0000Z-180523T0715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Calhoun WV-Ritchie WV-Gilmer WV-Braxton WV-Wirt WV-Roane WV-Wood WV-
307 AM EDT WED MAY 23 2018

...THE FLASH FLOOD WARNING FOR CALHOUN...SOUTHERN RITCHIE...GILMER...
NORTHERN BRAXTON...WIRT...NORTHEASTERN ROANE AND SOUTHEASTERN WOOD
COUNTIES WILL EXPIRE AT 315 AM EDT...

The heavy rain has ended and small creeks and streams have been 
reported to be receding. However, larger creeks will remain elevated 
through the morning hours. Please continue to heed any remaining 
road closures.

LAT...LON 3916 8094 3906 8083 3883 8055 3865 8114
      3917 8158

$$

30

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at May 22, 9:48 PM EDT, 2 hours 33 minutes earlier.

Area forecast discussion, May 22, 9:48 PM EDT, 2 hours 33 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
948 PM EDT Tue May 22 2018

.SYNOPSIS...
Cold front crosses tonight. High pressure to end the work week but
more unsettled weather arrives in time for the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 945 PM Tuesday...Updated PoP based on timing of the front
and current line of convection. The intense rainfall rates with
this line have the potential to produce flash flooding,
especially as they move across Northern West Virginia, where FFG
values are quite low due to saturated soils from earlier
convection.

As of 655 PM Tuesday...Not too many changes needed, but did
update PoP based on latest Radar trends with cold front
approaching from the NW this evening. Still expecting a round of
showers and thunderstorms to enter SE Ohio over the next few
hours.

As of 200 PM Tuesday...

Showers and storms have developed across most of the southern
forecast area in a warm and unstable airmass. Farther north
convection this morning left a more stable area but with some
sunshine making it in now think we could get some storms to pop
there as well. For the most part, do not expect this current
activity to pose much of a threat due to a cap as evident on
forecast soundings. The chance of stronger storms will arrive
from the west late this afternoon into this evening. Storms are
beginning to strengthen along and just ahead of a cold front
which will move our way this evening, and cross the forecast
area tonight. These storms should become strong to severe across
western and central Ohio. The best area of instability extends
into the far NW corner of the forecast area and coincides with a
region of around 40kts bulk shear. This should allow the storms
to remain strong to this point with strong winds the highest
threat but some large hail is also possible. Instability
quickly tapers off crossing SE Ohio and especially into WV/KY
so storm intensity should decrease quickly across this zone. If
a strong enough cold pool develops in central Ohio, it may be
able to sustain stronger cells to around the Ohio River this
evening.

The cold front will cross tonight, moisture is beginning to
decrease by this point, so capped POPs at scattered overnight.
Continued and isolated thunder mention. Any lingering isolated
showers across the mountains should taper off Wednesday with a
dry day farther west.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/...
As of 230 PM Tuesday...

5H ridge axis over the middle of the US will shift eastward
with forecast area remaining under a weak flow regime at the
mid and upper levels. Noted weak area of surface low pressure
over the gulf with tropical characteristics in both the Euro and
GFS models. Atmospheric column over the mid Appalachians
undergoing a relative drying trend. Models are an general
agreement in overall synoptic pattern with main differences
noted in the details. Current thinking is that moisture should
generally stay to our south this period. Expect morning fog in
the river valleys due to trapped moisture at the low levels and
subsidence inversion in place each day.

&&

.LONG TERM /SATURDAY THROUGH TUESDAY/...
As of 230 PM Tuesday...

As 5H ridge breaks down response to northern stream wave
working across, flow becomes more southerly, allowing more
moisture to stream into the forecast area. Followed model
blends throughout the period with a general diurnal trend of
shower and thunderstorm activity each day. There is a
possibility of slow moving convection with heavy downpours in
this weak flow regime. Could see some local water issues Sunday
and early next week as PW values creep upwards.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
As of 730 PM Tuesday...

Cold front crosses the area tonight and we should see another
round of showers and thunderstorms, but best chance will be at
Northern Sites. Did not include any IFR in these at this time,
but amendments may be needed if storms approach any TAF site.

Models continue to indicate fog and low stratus formation
overnight. Have included this at all sites, but confidence is
low in whether it will be just straight stratus with low
ceilings or more fog. Leaning more towards low stratus at this
time due to stronger flow aloft.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 00Z THURSDAY...

FORECAST CONFIDENCE: Medium.

ALTERNATE SCENARIOS: Restrictions in showers and thunderstorms
could occur tonight and fog or stratus formation may differ than
currently forecast.

EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH:   TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW:    TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.

DATE                                                            WED 05/23/18
UTC 1HRLY       00   01   02   03   04   05   06   07   08   09   10   11
EDT 1HRLY       20   21   22   23   00   01   02   03   04   05   06   07
CRW CONSISTENCY  H    H    H    H    H    L    L    L    M    M    M    L
HTS CONSISTENCY  H    H    H    H    H    M    H    M    L    L    L    L
BKW CONSISTENCY  M    M    M    M    M    M    M    M    M    M    H    L
EKN CONSISTENCY  H    H    H    L    L    M    L    L    M    M    M    L
PKB CONSISTENCY  H    H    H    H    M    M    M    H    L    H    M    L
CKB CONSISTENCY  H    H    H    H    H    M    H    H    L    H    H    L

AFTER 00Z THURSDAY...
IFR Valley fog possible Thursday morning.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...None.
OH...None.
KY...None.
VA...None.

&&

SYNOPSIS...MZ/30
NEAR TERM...MZ/MPK
SHORT TERM...KMC
LONG TERM...KMC/30
AVIATION...MPK
Hazardous weather outlook, May 22, 9:05 PM EDT, 3 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Charleston WV
905 PM EDT Tue May 22 2018

KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011-
013>020-024>034-039-040-515>526-240115-
Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington-
Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne-
Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha-
Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton-
Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour-
Northwest Raleigh-Southeast Raleigh-Northwest Fayette-
Southeast Fayette-Northwest Nicholas-Southeast Nicholas-
Northwest Webster-Southeast Webster-Northwest Pocahontas-
Southeast Pocahontas-Northwest Randolph-Southeast Randolph-
905 PM EDT Tue May 22 2018

This Hazardous Weather Outlook is for northeast Kentucky, southeast
Ohio, southwest Virginia and much of West Virginia.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 22, 8:44 PM EDT, 3 hours 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
844 PM EDT TUE MAY 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     FLASH FLOOD      WEBSTER SPRINGS         38.48N  80.41W
05/22/2018                   WEBSTER            WV   911 CALL CENTER

            MORE THAN 6 INCH DEEP OF WATER FLOWING OVER BACK FORK
            STREET IN WEBSTER SPRINGS. ALSO, DANIEL STREET IS CLOSED
            DUE TO HIGH WATER.

&&

EVENT NUMBER RLX1800027

MPK
Special weather statement, May 22, 9:05 PM EDT, 3 hours 16 minutes before
Special Weather Statement
National Weather Service Charleston WV
905 PM EDT TUE MAY 22 2018

OHZ075-083-084-230200-
Jackson-Athens-Vinton-
905 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN JACKSON...
SOUTHWESTERN ATHENS AND VINTON COUNTIES...

At 905 PM EDT, a strong thunderstorm was located over Hocking Hills
State Park, or 10 miles southwest of Logan, moving southeast at 25
mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Wellston, Mcarthur, Lake Hope State Park, Hamden, Zaleski,
Allensville, Creola, Eagle Mills, Radcliffe and Byer.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3937 8275 3936 8264 3937 8263 3937 8252
      3940 8251 3939 8229 3940 8228 3933 8213
      3920 8226 3920 8231 3916 8231 3910 8237
      3918 8277
TIME...MOT...LOC 0105Z 301DEG 22KT 3942 8254

08
Special weather statement, May 22, 9:27 PM EDT, 2 hours 54 minutes before
Special Weather Statement
National Weather Service Charleston WV
927 PM EDT TUE MAY 22 2018

OHZ067-076-WVZ009-230230-
Washington-Morgan-Wood-
927 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT WASHINGTON...SOUTHEASTERN MORGAN
AND NORTHEASTERN WOOD COUNTIES...

At 927 PM EDT, a strong thunderstorm was located near Beverly, moving
southeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Parkersburg, Marietta, Belpre, Beverly, Chesterhill, Vienna,
Williamstown, Boaz, Newport, North Hills, Lowell, Stockport,
Macksburg, Lower Salem, Hackney, Waverly, Fleming and Devola.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 Interstate 77 in West Virginia between mile markers 174 and 186.
 Interstate 77 in Ohio between mile markers 1 and 17.
 Route 50 in West Virginia between mile markers 7 and 17.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3966 8159 3959 8159 3958 8148 3964 8147
      3965 8145 3960 8139 3959 8128 3961 8127
      3958 8126 3957 8115 3939 8121 3939 8127
      3934 8137 3932 8133 3930 8132 3930 8128
      3929 8128 3920 8148 3956 8196 3967 8164
TIME...MOT...LOC 0127Z 301DEG 22KT 3958 8153

08
Special weather statement, May 22, 9:42 PM EDT, 2 hours 39 minutes before
Special Weather Statement
National Weather Service Charleston WV
942 PM EDT TUE MAY 22 2018

WVZ011-020-031-230230-
Doddridge-Harrison-Tyler-
942 PM EDT TUE MAY 22 2018

...A STRONG THUNDERSTORM WILL AFFECT DODDRIDGE...CENTRAL TYLER AND
WEST CENTRAL HARRISON COUNTIES...

At 941 PM EDT, a strong thunderstorm was located 8 miles north of
West Union, or 8 miles southeast of Middlebourne, moving southeast at
25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Salem, West Union, New Milton, Alma, Smithburg, Lima, Blandville,
Center Point, Sedalia, Avon, Canton and Wolf Summit.

This includes Route 50 in West Virginia between mile markers 50 and
74.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3951 8074 3949 8074 3949 8072 3947 8071
      3948 8067 3946 8067 3947 8066 3929 8041
      3912 8070 3934 8088 3936 8088 3938 8091
      3945 8097 3953 8078
TIME...MOT...LOC 0141Z 321DEG 20KT 3942 8078

08
Special weather statement, May 22, 11:51 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Charleston WV
1151 PM EDT TUE MAY 22 2018

WVZ008-016>019-027>030-039-040-521-525-230415-
Northwest Randolph-Roane-Wirt-Northwest
Webster-Upshur-Lewis-Braxton-Barbour-Calhoun-Jackson-Clay-Ritchie-
Gilmer-
1151 PM EDT TUE MAY 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CALHOUN...NORTHWESTERN
RANDOLPH...UPSHUR...SOUTHERN WIRT...NORTHERN ROANE...NORTH CENTRAL
WEBSTER...SOUTHWESTERN BARBOUR...EAST CENTRAL JACKSON...SOUTH CENTRAL
RITCHIE...GILMER...LEWIS...BRAXTON AND NORTH CENTRAL CLAY COUNTIES...

At 1149 PM EDT, radar indicated strong thunderstorms were located
along a line extending from 8 miles northwest of Buckhannon to 6
miles east of Glenville to near Grantsville to near Ravenswood.
Movement was southeast at 30 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Elkins, Buckhannon, Weston, Spencer, Glenville, Sutton, Grantsville,
Audra State Park, Belington, Gassaway, Sandyville, Arnoldsburg, Cedar
Creek State Park, Stonewall Jackson, Rock Cave, Junior, Burnsville,
Flatwoods, Womelsdorf (Coalton) and Reedy.

Torrential rainfall is also occurring with these storms...with an
inch of rain in occurring 30 minutes. This may cause localized
flooding. Do not drive your vehicle through flooded roadways.

Do not drive your vehicle into areas where the water covers the
roadway. The water depth may be too great to allow your car to cross
safely. Move to higher ground.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

LAT...LON 3893 7976 3872 8019 3866 8055 3860 8101
      3890 8180 3903 8108 3908 8072 3910 8034
      3897 7973
TIME...MOT...LOC 0349Z 293DEG 28KT 3908 8032 3896 8072 3896 8112 3889
8177

30

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 22, 8:09 PM EDTAreal Flood WarningRLXWebster3 hr
May 22, 9:42 PM EDTSpecial Weather StatementRLXDoddridge, Tyler48 min
May 22, 9:55 PM EDTFlash Flood WarningRLXPleasants, Tyler3 hr
May 22, 11:04 PM EDTFlash Flood WarningRLXDoddridge, Pleasants, Ritchie, Tyler, Wood3 hr
May 22, 11:51 PM EDTSpecial Weather StatementRLXBraxton, Calhoun, Gilmer, Lewis, Roane, Upshur24 min
May 23, 12:30 AM EDTSpecial Weather StatementRLXBraxton, Clay, Webster60 min

Nearby

Flash Flood Warnings in West Virginia, 2018Every flash flood warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.